# SDR UIEA2014090800436

- Difficulty date: September 9, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 79,243 hours, 13,507 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER SKIN & UPPER REAR SPAR CHORD ZONE B AREA ONE EACH HOLE NR 5 & CRACK FOUND ON 3ND LAYER FROM TOP APPROX 1/16 INCH IN DEPTH.  CRACKED BOLT HOLE RT NR 5 REPAIRED IAW RI-55-80-10679 & COMPONENT WORK PROCESS CARD KSJ507638-01.
